| Catalog Number |
HT087080A |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/03/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The following was reported to gore: on (b)(6) 2017, a gore® propaten® vascular graft was implanted in an above-knee femoro-popliteal procedure.On (b)(6) 2017, seroma was found.On (b)(6) 2017, the seroma was evacuated with needle aspiration.On (b)(6) 2018 a follow-up ct was performed.No action was taken at this time and physician decided to monitor the patient for any changes.On (b)(6), the physician reported severe seroma was observed through the length of the graft.On (b)(6) 2018, the gore® propaten® vascular graft was explanted.
Additional Manufacturer Narrative
B3: date of event was corrected from (b)(6) 2018 to (b)(6) 2017, which is the onset date.
Additional Manufacturer Narrative
H6 - code 213: explant evaluation summary of findings state the device was returned to w.L.Gore & associates for investigation.Submitted unfixed was one gore® propaten® vascular graft device fragment (vgf-1) which had been transected at both poles prior to arrival at w.L.Gore and associates.The ablumen had scant multifocal partially encapsulated adherent firm tan white tissue.The lumen was widely patent and circumferentially coated with a thin layer of friable loosely adherent tan tissue visible from the transection.Histopathological examination of two abluminal specimens (histo a and histo b) and one luminal tissue specimen (histo c) from vgf-1 was performed.All sections are predominantly comprised of unorganized fibrin with small areas undergoing fibroblast infiltration with collagen deposition (i.E.Organization).Focal areas of fibrous capsule formation are present.There is no evidence of an active seroma.No infectious agents were observed.The devices were subjected to an enzymatic digestion process to remove biologic debris.Following digestion all devices were examined for material disruptions with the aid of a stereomicroscope.Disruptions identified were not associated with handling or manufacturing process at wl gore and associates.The disruptions are consistent with a surgical procedure.